# SDR SWIA20250307006

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N240SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000580
- Aircraft time: 20,885 hours, 15,351 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

GOT CABIN ALTITUDE HI WARNING MESSAGE WHEN DESCENDING THROUGH FL210 CABIN ALTITUDE INCREASED TO 12000. WENT THROUGH THE QRC AND QRH PERFORMED EMERGENCY DESCENT, MESSAGE EXTINGUISHED UPON REACHING 10,000.    (FLIGHT 3863 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
